MAUDE Adverse Event Report: TELEFLEX TELEFLEX MINIGRIP; MINIGRIP CLUTCH GRASPER

TELEFLEX TELEFLEX MINIGRIP; MINIGRIP CLUTCH GRASPER
Model Number PGCC300
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon is given the minigrip, practiced how to arm it and the grasping sensation.She arms the needle and inserts the device, once in the abdomen the arming button was released.As the jaws opened they noticed that there was a piece missing.The surgeon is sure that it didn't fall in the abdomen but broke during the arming of the tip.They took out the minigrip and did the procedure with a trocar and 5mm grasper.No add'l surgery was necessary, just an abdomen x-ray in which it was confirmed that the missing piece was not in the pt.The pt is fine and left the hospital the day after the surgery as in routine.(b)(4).

Brand Name
TELEFLEX MINIGRIP
Common Device Name
MINIGRIP CLUTCH GRASPER
Manufacturer (Section D)
TELEFLEX
MDR Report Key6787545
Report NumberMW5071501
Device Sequence Number964835
Product Code GEI
UDI-Device Identifier24026704582611
UDI-Public24026704582611
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2018
Device Model NumberPGCC300
Device Catalogue NumberPGCC300
Device Lot NumberGML-00112
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2017
Patient Sequence Number1